# SDR GTIA2017051801915

- Difficulty date: May 18, 2017
- Submitted: May 22, 2017
- Operation: Air carrier
- Aircraft: N533NK
- Make and model: Airbus A319-132
- Aircraft serial: 3393
- Aircraft time: 36,198 hours, 16,966 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Dented
- Location: Frm 63
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DENT FOUND DURING INSPECTION, FRAME 63, STRINGERS 39-40R. 63MML X 53MMW X 62MM. REPAIRED IAW EO 5341-1736
